# SDR FDEA201707071876

- Difficulty date: July 7, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 73,412 hours, 14,590 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Computer
- Part number: 9650976003224
- Part serial: 3304
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GPWS FAILED WITH NOTICEABLE ELECTRICAL ODOR.  NO  SMOKE.    CFDS SHOWS GPWC CURRENT FAULT 344507.  FRONT FACE OF EPGWS HAS COMPUTER FAIL LIGHT6  ON.   UNABLE TO DETECT  ANY ELECTRICAL ODORS IN COCKPIT OR FWD AVIONICS AND INSPECTED EPGWS,  FOUND NO SIGNS OF CHARRING OR DAMAGE TO ANY ELECTRICAL WIRING.  NO HISTORY LAST 30  DAYS.   R & R EGPWS COMPUTER IAW MM 34-45-01-4, OPS CHECKED GOOD.  ACFT OK FOR  SERVICE.
